# SDR AALA202411154034

- Difficulty date: November 4, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 91,834 hours, 12,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD CARGO COMPARTMENT LOWER STRAP LOCATED BETWEEN STA 718 AND STA 788.5. REPLACED STRAP PER B777-200 SRM 51-40-02-0G AND DWG 143W8500.
